Nagoya Mathematical Journal

Noncommutative classical invariant theory

Yasuo Teranishi

Full-text: Open access

Article information

Source
Nagoya Math. J., Volume 112 (1988), 153-169.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1118781122

Mathematical Reviews number (MathSciNet)
MR0974270

Zentralblatt MATH identifier
0675.16003

Subjects
Primary: 16A06

Citation

Teranishi, Yasuo. Noncommutative classical invariant theory. Nagoya Math. J. 112 (1988), 153--169. https://projecteuclid.org/euclid.nmj/1118781122


Export citation

References

  • [1] G. Almkvist, W. Dicks and E. Formanek, Hubert series of fixed free algebra and noncommutative classical invariant theory, J. Algebra, 93 (1985), 189-214.
  • [2] W. Dicks and E. Formanek, Poineare series and a problem of S. Montgomery, Linear and Multilinear Algebra, 12 (1982), 21-30.
  • [3] V. K. Kharchenko, Algebra of invariants of free algebras, Algebras i Logika, 17 (1978), 478-487 (in Russian) English translation Algebra and Logic, 17 (1978), 316-321.
  • [4] D. R. Lane, Free algebras of rank two and their automorphisms, Ph.D. thesis, Betford College, London, 1976.
  • [5] I. G. Macdonald, Symmetric Functions and Hall Polynomials, Oxford University Press, Clarendon, Oxford, 1979.
  • [6] M. Sato and T. Kimura, A Classification of irreducible prehomogeneous vector spaces, Nagoya Math. J., 65 (1977), 1-15.
  • [7] I. Schur, Vorlesungen uver Invariantentheores, Springer-Verlag, Berlin Heidel- berg, New York, 1968.
  • [8] R. Stanley, Combinatorics and Commutative Algebra, Birkhauser, Boston Basel Stuttgalt, 1983.
  • [9] H. Weyl, The Classical Groups, Princeton University Press, Princeton, New Jersey, 1946. Department of Mathematics Faculty of Science Nagoya University Chikusa-ku, Nagoya U6U Japan